On the question of the convergence of differential descent
Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2272-2273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_12_a14,
author = {S. M. Gerashchenko},
title = {On the question of the convergence of differential descent},
journal = {Differencialʹnye uravneni\^a},
pages = {2272--2273},
year = {1969},
volume = {5},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_12_a14/}
}
S. M. Gerashchenko. On the question of the convergence of differential descent. Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2272-2273. http://geodesic.mathdoc.fr/item/DE_1969_5_12_a14/